MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068229
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: section b3: as the onset date for the discomfort and swelling is unknown, the event date is estimated as february of 2026.Section d4: the lot number of the product is unknown.Attempts have been made for additional information, however, no further information was provided.Section h4: as the lot number of the product is unknown, the device manufacture date is also unknown without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient experienced discomfort and swelling.The patient advised that they had always had the discomfort and swelling, but lately it had been worse.The patient stated that their usual discomfort was rated 6 out of 10, and when putting weight on the foot the discomfort is an 8 out of 10.The patient stated that some days they did not treat with the bone healing system device at all because the sflx 3 coil puts pressure on their swollen tendon.The patient noted that their level of activity had not changed recently but stated that they began putting weight on their foot approximately 3 weeks ago.The patient began taking approximately 10 steps per day, then returning to the wheelchair.The patient¿s doctor requested that the patient be switched to another bone growth stimulator as the patient had not had any bone growth.An orthopak device was shipped to the patient.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in following fields: b4- date of this report, d8-9-device service and availability, g3: date received by manufacturer, h3- device evaluated by manufacturer, h6- evaluation codes.A visual inspection of the customer returned product was performed.Included was one sflx 3 coil part no.1068229 with a missing julian date.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 3 coil could not be reviewed as the julian date was missing.The sflx 3 coil was tested and it operates as intended.Test/inspections were completed by the quality department on august 7, 2026.Review of complaint history identified (1) total complaints from (apr 22, 2025) to (apr 22, 2026) for part number (1068229) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key25230637
Report Number0002242816-2026-00065
Device Sequence Number5017534
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068229
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale